Some Inequalities for the Norm and the Numerical Radius of Linear Operators in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) Some Inequalities for the Norm and the Numerical Radius of Linear Operators in Hilbert Spaces. Tamkang Journal of Mathematics, 39 (1). pp. 1-7. ISSN 0049-2930

Abstract

In this paper various inequalities between the operator norm and its numerical radius are provided. For this purpose, we employ some classical inequalities for vectors in inner product spaces due to Buzano, Goldstein- Ryff-Clarke, Dragomir-Sándor and the author.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3646
Official URL http://journals.math.tku.edu.tw/index.php/TKJM/iss...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15132. numerical range, numerical radius, bounded linear operators, Hilbert spaces.
Citations in Scopus 27 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login